| Catalog Number |
0165SI14 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon was inserted on (b)(6) 2026.On (b)(6) 2026, when health professional attempted to remove the balloon, the sterile water did not fall out.When the health professional pumped to try to remove it, about 5 ml of water fell out, and the balloon was successfully removed by pulling on the catheter.
Additional Manufacturer Narrative
Initial reporter phone#: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.